Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Stability of associated forms

Authors: Maksym Fedorchuk and Alexander Isaev
Journal: J. Algebraic Geom. 28 (2019), 699-720
Published electronically: May 23, 2019
MathSciNet review: 3994310
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the associated form, or, equivalently, a Macaulay inverse system, of an Artinian complete intersection of type $(d,\dots , d)$ is polystable. As an application, we obtain an invariant-theoretic variant of the Mather-Yau theorem for homogeneous hypersurface singularities.

References [Enhancements On Off] (What's this?)


Additional Information

Maksym Fedorchuk
Affiliation: Department of Mathematics, Boston College, 140 Commonwealth Avenue, Chestnut Hill, Massachusetts 02467
MR Author ID: 768613

Alexander Isaev
Affiliation: Mathematical Sciences Institute, Australian National University, Acton, Canberra, ACT 2601, Australia
MR Author ID: 241631

Received by editor(s): September 29, 2017
Received by editor(s) in revised form: December 13, 2017, December 16, 2017, and January 23, 2018
Published electronically: May 23, 2019
Additional Notes: During the preparation of this work, the first author was supported by the NSA Young Investigator grant H98230-16-1-0061 and Alfred P. Sloan Research Fellowship. The second author was supported by the Australian Research Council.
Article copyright: © Copyright 2019 University Press, Inc.